It is currently Wed Aug 16, 2017 5:36 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: tingly feeling
PostPosted: Sat Mar 29, 2014 12:25 am 
Offline
Average Poster
Average Poster

Joined: Wed Nov 27, 2013 6:22 am
Posts: 4
Hey, So I've been taking subs for 12 months or so (2mg). Sometimes, on weekends, I'll have an extra film..... (and sometimes an extra film and a bit) maybe 4.5mg.
I have been noticing a feeling somewhat like SSRI discontinuation syndrome some time later in the day. I used to put it down to just forgetting my AD pills but I've been off them for over a month now.
Does anyone else experience anything like this? It's unpleasant, easy to fix, I suppose. :oops: but doesn't make sense to me, and I like things to make sense. ;)
Thanks


Top
 Profile  
 
 Post subject: Re: tingly feeling
PostPosted: Sat Mar 29, 2014 8:41 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Just a guess but I think it's still the drug in your system, even though it's been a month. What were you taking? It isn't the Sub from what you typed so it must be the other. And just why are you abusing your film on the weekends? Oh yea, we're addicts, that's why!

Please try to keep the dose the same day in and day out. Taper when you think you're ready. It's not a drug to mess with.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject: Re: tingly feeling
PostPosted: Sun Mar 30, 2014 6:13 am 
Offline
Average Poster
Average Poster

Joined: Wed Nov 27, 2013 6:22 am
Posts: 4
I don't know why, it's not particularly pleasant and doesn't help me sleep (when I have more)
I was taking abt 5mg lexapro every three or four days (never had success with SSRI , and I did take them property for 18 months). Maybe it takes a while to work out. I'd like to drop to 1.2 subutex but Dr said no subutex.
Thanks for your advice.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Orion87 and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group